# SDR CALA2023072602340

- Difficulty date: July 21, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 127,251 hours, 19,787 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: #1 Eng O/B Core
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 #1 ENG O/B CORE COWL TRAILING EDGE MISSING 2 EACH FASTENERS. REMOVED AND REPLACED FASTENERS REF SRM 51-40-02
